# SDR SWAA2023052430135

- Difficulty date: April 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242VF HAS MULTIPLE AREAS OF PULLED STRANDS<[01] IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIG 6 TABLE 6. FOUND MULTIPLE AREAS OF ADDITIONAL DAMAGE ON LOWER SURFACE; ALL DAMAGE FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F. ALL DAMAGE TO BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED ALL THROUGH INSERTS AND 1EA BLIND INSERT TO FACILITATE REPAIR IAW SRM 53-00-50-2R-1 PARA 3.B. REMOVED ALL DAMAGED SKIN AND LOOSE PIECES OF CORE ON UPPER AND LOWER SURFACE; CLEANED REPAIR AREAS IAW SRM 53-00-50-2R-1 PARA 3.C-F.[14] AFT FLOOR PANEL 242VF WITH MULTIPLE AREAS OF PULLED STRANDS ON THE UPPER SURFACE WAS REPAIRED IAW SRM 53-00-50-2R-1.  CURE SHEETS UPLOADED.;[15] VERIFIED CORRECTIVE ACTIONS. JOB COMPLETE.
